# SDR MASA2018111811535

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N516FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 30,140 hours, 23,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT RETAINER CLIP BROKEN. PLACED ON MEL.
